# SDR 2012FA0000318

- Difficulty date: April 17, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N380KC
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636380
- Engine: Lyc TIO540AE2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5002
- Part serial: HKN009FP
- Condition: Leaking
- Location: Fuel System
- Part time: 392 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE ENGINE DRIVEN FUEL PUMP WAS FOUND TO BE LEAKING FUEL FROM THE RELIEF VALVE GASKET.  FUEL WAS ALSO FOUND IN THE UPPER  DECK PRESSURE LINES AT THE PUMP.  SB REFERENCES THE EXACT SAME PROBLEM AND INCLUDES THE MODEL NR OF THIS PUMP BUT NOT THE SN.  REF MSG 113.
